Reconstruction algebras of type A

Wemyss, M. (2011) Reconstruction algebras of type A. Transactions of the American Mathematical Society, 363(6), pp. 3101-3132. (doi: 10.1090/S0002-9947-2011-05130-5)

130851.pdf - Accepted Version



We introduce a new class of algebras, called reconstruction algebras, and present some of their basic properties. These non-commutative rings dictate in every way the process of resolving the Cohen-Macaulay singularities C2/G where G = 1r (1, a) ≤ GL(2, C).

Item Type:Articles
Glasgow Author(s) Enlighten ID:Wemyss, Professor Michael
Authors: Wemyss, M.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Transactions of the American Mathematical Society
Publisher:American Mathematical Society
ISSN (Online):1088-6850
Published Online:25 January 2011
Copyright Holders:Copyright © 2011 The American Mathematical Society
First Published:First published in Transactions of the American Mathematical Society 363(6):3101-3132
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record